Extreme Points and Rotundity in Musielak-Orlicz-Bochner Function Spaces Endowed with Orlicz Norm

Fu, Yongqiang, Cui, Yunan, Shang, Shaoqiang . Abstract and Applied Analysis 2010. 2010 (914183) :-

Locate this article in:

Bibtex

@article{CIS-317986,
  Author = {Fu, Yongqiang and Cui, Yunan and Shang, Shaoqiang},
  Title = {Extreme Points and Rotundity in Musielak-Orlicz-Bochner Function Spaces Endowed
				with Orlicz Norm},
  Journal = {Abstract and Applied Analysis},
  Volume = {2010},
  Number = {914183},
  Year = {2010},
  Pages = {--},
  Keywords = {}
}

Similar articles